# SDR QMLA2019112319088

- Difficulty date: November 23, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N877CR
- Make and model: Urocop EC135T2
- Aircraft serial: 0625
- Aircraft time: 4,942 hours, 17,305 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 4,139 hours, 5,458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: False Activation
- Location: Engine
- Stage of operation: AA
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

RETURNING FROM HOSPITAL (NO PATIENT TRANSPORT) AT CRUISE FLIGHT. THE #1 ENGINE CHIP LIGHT ILLUMINATED. ALERTED CREW AND CALLED AIRCOM. TRIED TO BURN THE CHIP NO SUCCESS. TOLD AIRCOM THAT I WAS DIVERTING TO THE GREEN BAY AIRPORT. PLACED THE AFFECTED ENGINE TO IDLE. MONITORED ENGINE TEMP AND PRESSURE (IN NORMAL RANGE.). CALLED GREEN BAY ATC TO ALERT OF MY SITUATION. ABOUT 3 MIN'S LATER NOTICED THE AFFECTED ENGINE MAKING A HIGH WINE PITCH SOUND (TEMP AND PRESSURE WERE NORMAL.). TOOK THE ENGINE FROM IDLE TO OFF AND SECURED. UPDATED GREEN BAY ATC AND DECLARED AN EMERGENCY. PREFORMED A SHALLOW APPROACH TO AIRPORT AND LANDED SAFELY WITH NO DAMAGE TO AIRCRAFT OR INJURY TO PERSONNEL. MAINTENANCE FOUND NO DEFECTS.
